# SDR 2006UALA00652

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 787 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BODY STATION 787 FRAME IS CRACKED BETWEEN STR 8R AND 9R BEHIND PSU RAIL.   REMOVED DAMAGE & VERIFIED CRACK CONTAINMENT. FABRICATED & INSTALLED TWO EACH NESTED ANGLES REPAIR REF. MM53-10-84. REPAIR NR 3.
